# SDR UIEA2020072101589

- Difficulty date: July 21, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,066 hours, 19,399 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA659280
- Condition: Inoperative
- Location: Shutoff Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON STARTING RIGHT ENGINE, ENGINE APPEARED TO START NORMALLY BUT FUEL FLOW STAYED AT ZERO.  REMOVED AND REPLACED THE RT ENGINE DUAL SHUTOFF VALVE ACTUATOR IAW AMM 28-22-11, OPS CHECKED GOOD.
